Alert archive / New Jersey / Special Marine Warnings in 2016

Special Marine Warning 31, NWS Philadelphia/Mount Holly

May 14, 2016

NWS Philadelphia/Mount Holly issued this special marine warning at May 14, 2016, 6:41 PM EDT. It was in force for 94 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 14, 2016, 6:41 PM EDT (22:41 UTC)
Expired
May 14, 2016, 8:15 PM EDT
In force
94 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.0 in
Wind
49.0 mph

The radar

The Dover AFB radar (KDOX), 87 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 10.7 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2016-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2016-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1930 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

684 
WHUS51 KPHI 142241
SMWPHI
ANZ452>455-472-473-475-150015-
/O.NEW.KPHI.MA.W.0031.160514T2241Z-160515T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
641 PM EDT SAT MAY 14 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM...
  COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM...
  COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM...
  COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20
  NM...
  WATERS FROM CAPE MAY NJ TO FENWICK ISLAND DE OUT 20 TO 40 NM...
  WATERS FROM GREAT EGG INLET NJ TO CAPE MAY NJ OUT 20 TO 40 NM...
  WATERS FROM LITTLE EGG INLET NJ TO GREAT EGG INLET NJ OUT 20 TO 40
  NMY FROM 20 TO 40 NM...

* UNTIL 815 PM EDT

* AT 640 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 9 NM NORTHEAST OF EAST POINT TO 7 NM NORTHWEST OF
  DELAWARE LIGHTSHIP BUOY 44009 TO 9 NM SOUTHWEST OF AFRICAN QUEEN
  WRECK...MOVING NORTHEAST AT 50 KNOTS.

  HAZARD...WIND GUSTS TO NEARLY 50 KNOTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND 
           SUDDENLY HIGHER WAVES. 

* LOCATIONS IMPACTED INCLUDE...
  GREAT EGG REEF...ATLANTIC CITY...WILDWOOD REEF...ATLANTIC CITY REEF...
  DELAWARE LIGHTSHIP BUOY 44009...CAPE MAY REEF...28-
  MILE WRECK...BRIGANTINE...DEEPWATER REEF...BUOY 2MS...GREAT EGG INLET...
  BUOY 2FB...BUOY GE...WILDWOOD...BUOY 4FB...FIVE FATHOMS BUOY...BUOY 3FB...
  OCEAN CITY REEF...SEA ISLE CITY AND LITTLE EGG INLET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO SAFE HARBOR IMMEDIATELY AS GUSTY WINDS AND HIGH WAVES ARE
EXPECTED.

&&

LAT...LON 3842 7492 3853 7487 3920 7491 3913 7481
      3921 7474 3931 7483 3933 7475 3938 7475
      3940 7468 3936 7462 3950 7444 3948 7436
      3958 7422 3949 7431 3925 7352 3895 7377
      3876 7400 3870 7415 3851 7426 3822 7432
TIME...MOT...LOC 2240Z 247DEG 52KT 3926 7485 3856 7481 3800 7505 

HAIL...0.00IN
WIND...49KTS

$$

PO

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at May 14, 6:40 PM EDT, 1 minute earlier.

Area forecast discussion, May 14, 6:40 PM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Mount Holly NJ
640 PM EDT SAT MAY 14 2016

.SYNOPSIS...
A strong cold front crossing Pennsylvania will exit offshore this
evening. It's attendant low pressure will strengthen considerably
just north of Maine, Sunday into Monday.  High pressure over the
Carolina's Monday slides east, out into the Atlantic at night.
Low pressure in the Gulf states late Tuesday may head for the mid
Atlantic coast Wednesday then out to sea Wednesday night. Large
high pressure should dominate the northeast United States Thursday
into early Saturday.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
A strong cold front will cross our region this evening. This will be
driven by a vigorous upper-level trough arriving into the Northeast
and Mid Atlantic regions through tonight.

a line of showers ahead of the main front have progressed through
much of the region this afternoon and gradually are making their
way towards the coast. Expect these showers to push offshore
through 8 pm. the main cold front is nearing our area but the
associated convection with it has diminished over the past hour.
the line has become more broken with scattered showers and
isolated thunderstorms.

A wind shift occurs in the wake of the cold front along with much
cooler air settling in through the night. Temperatures should drop
into the mid to upper 30s across portions of the Poconos, however
with some wind and cloud cover anticipated we will not go with a
frost mention at this time.

As for the low temperatures, we used a MOS/continuity blend. The
hourly grids were adjusted based on the latest obs, then the
lamp/lav guidance was blended in for the temperature and dew
points into this evening.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
A robust upper-level trough with rather cold air especially aloft
will dominate our weather Sunday. A secondary portion of this trough
is forecast to arrive during the afternoon as a strong short wave
arrives. Guidance overall wants to develop some showers with it,
especially across the north closer to the better forcing and also
down south where a bit more instability could be present. The
forecast soundings overall indicate a cap in place however this
erodes by late afternoon given enough surface heating. The soundings
also indicate that there will be quite a bit of dry air below cloud
base level. While we think there will be a few showers that pop up
during the day, anything should be light and perhaps sprinkles given
the forecast dry air below the cloud bases. It appears that
instability will not be high enough to generate lightning.
Therefore, carried slight chc to low chc pops for a few brief
showers across the north mainly in the afternoon. Elsewhere, added
in a chance of sprinkles mainly in the afternoon.

The presence of a tight pressure gradient due to low pressure to our
north and high pressure edging into the Ohio Valley will promote
gusty winds. This will be enhanced by steep low-level lapse rates
and deeper mixing. The forecast soundings overall show 30-35 knots
of wind available to mix down.

It will be much cooler with the presence of the upper-level trough.
Given the forecast soundings and the cold air aloft, sunshine to
start should given way to quite a bit of cloudiness. The soundings
have that self-destruct sunshine look to them. As for the high
temperatures, we used a MOS blend overall. The amount of cloud cover
may temper the highs back a few degrees from MOS though despite a
downsloping wind component into the coastal plain.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
500MB: The very cold trough aloft over the northeast to start the
period...weakens into the north Atlantic by Wednesday with westerly
flow warming above normal by next weekend as ridging develops into
the Great Lakes region.

Temperatures: May so far (first 13 days) has averaged 2 to 5 degrees
below normal (rainfall 0.6 to 2.4 above normal). Calendar day average
temperatures will be 10 degrees below normal Monday, around 5 below
normal Tuesday, Wednesday and possibly Thursday, then probably
near normal next Friday and Saturday.

Forecast basis: Unless otherwise noted, a 50 50 blend of the 12z/14
GFS/NAM MOS guidance Sunday night through Monday night, thereafter
the 12z/14 GFS MEX MOS for Tuesday and WPC Guidance Wednesday-
Saturday though compromised the WPC guidance cooler and wetter
Wednesday based on 12z EC and GFS.

The dailies...

Sunday night...Potential for freezing temperatures a few locations
along and north of I-78 in northeast PA and northern NJ. Any
remaining considerable cloudiness and gusty winds to 30 mph near
sunset, quickly diminish at night. GFS and ECMWF guidance has
been locked onto temperatures dropping to 30-35F n of I-78 since
the 00z/11 forecast cycle (this past Wednesday morning). It may
get close to freezing even in the Pine Barrens of NJ. For now, a
freeze watch is posted only for the Poconos where the best chance
exists for a short period of freezing temps. Could see adding
Warren, Sussex and Northampton in a future forecast cycle issuance.
Confidence: average.

Monday...Mostly sunny and windy once again, winds possibly a bit
stronger than Sunday? Gusty westerly winds between 30-35 mph.
Confidence: well above average.

Monday night...Increasing high clouds late.  Still there will be
some radiational cooling with wind quickly diminishing after sunset.
For now, we'll stick with MOS. The concern...if the southern states
active warm front doesn't spew its cloud cover quite as far north,
we could be looking at scattered frost north of I-78 early Tuesday
morning? Confidence: average.

Tuesday and Wednesday...A strong warm front in the southern states
will probably edge north along with a weak sfc low. It should spread
rain into the area, particularly Tuesday night or Wednesday, and
especially Philly south. This northward development will be in
response to the trailing trough aloft (check 500mb) moving east
through NYS. There remain some differences as to exactly how far
north this warm front will lift and then timing differences on
when a weak low is expected to develop and track along the front.
Confidence is below average on where it will rain, how much and
how long.

Thursday into Saturday...Probably nice as the low moves seaward
and high pressure spreads overhead. Confidence: above average.

Late Saturday...we may begin experiencing the affects of the next
approaching low pressure system but confidence is low.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Through this evening...VFR ceilings remain around 5,000 feet. A
broken line of showers and embedded thunderstorms is expected to
move across the area from west to east through 9 PM this evening.
A period of MVFR/IFR ceilings and/or visibilities are expected to
occur with the showers/storms, and locally gusty winds will
accompany some of the activity. South-southwest winds 10-15 knots
with some gusts to 20 knots with gust up to 30-35 knots within
stronger storms.

Tonight...Any showers/thunderstorms shift offshore early, otherwise
VFR as a cold front clears the area. West to northwest winds around
10 knots, although some local gustiness is possible at times
especially in the evening.

Sunday...VFR ceilings developing and there could be a few afternoon
brief light showers or sprinkles around. West-northwest winds
increasing to 15-20 knots with gusts to 30 knots.

Outlook...
Sunday night...VFR. Any broken CIGS near 5000 ft should dissipate.
West wind gusts around 20 kt at sunset diminish through the night.
Confidence: average.

Monday...VFR clear or scattered clouds aoa 5000 ft.  Westerly wind gusts
25 to 30 kt. Confidence: well above average.

Monday night...VFR clear with cirrus overspread late. Wind becoming
light. Confidence:  above average.

Tuesday and Wednesday...VFR CIGS likely, with possible MVFR conditions
in rain, mainly Tue night or Wednesday morning. Confidence regarding
any rain or sub VFR conditions is below average.

Thursday...probably VFR.

&&

.MARINE...
A southerly flow of 10-20 knots ahead of a cold front will shift
to the west-northwest early this evening as the front shifts
offshore. Some gusty showers and thunderstorms should move through
this evening. A much cooler airmass settles in overnight with a
tightening pressure gradient. The forecast soundings indicate that
mixing should transport up to 30 knots of wind down to the surface
especially overnight and during Sunday. It is possible some
nearshore gusts during Sunday especially in the afternoon near 35
knots, however overall it looks like the majority of the gusts top
out at 30 knots. As a result, a Small Craft Advisory remains in
effect starting late this evening.

Outlook...
Sunday night and Monday...Gale force gusts expected along the NJ
coastal waters, particularly the northern NJ waters and not only
Sunday evening but also during the day Monday. For now a GLW has
been issued for Sunday night along the NJ coast.

For the Delaware Bay and Delaware coastal waters, SCA conditions
expected to continue, with a slight chance of isolated gusts to 35
kt on the lower part of DE Bay sunday evening and again Monday
during the day.

Monday night through Thursday...seas and winds will likely stay
below SCA criteria through this period.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Freeze Watch from late Sunday night through Monday morning for
     PAZ054-055.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory from 11 PM this evening to 6 PM EDT
     Sunday for ANZ450>453.
     Gale Warning from 6 PM Sunday to 4 AM EDT Monday for
     ANZ450>453.
     Small Craft Advisory from 11 PM this evening to 6 PM EDT
     Monday for ANZ430-431-454-455.

&&

Synopsis...Drag
Near Term...Gorse/Meola
Short Term...Gorse
Long Term...Drag
Aviation...Drag/Gorse/Meola
Marine...Drag/Gorse/Meola
Hazardous weather outlook, May 14, 4:23 PM EDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
423 PM EDT SAT MAY 14 2016

NJZ001-007>010-PAZ061-062-152030-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-LEHIGH-NORTHAMPTON-
423 PM EDT SAT MAY 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY AND EAST CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

A LINE OF SHOWERS AND ISOLATED EMBEDDED THUNDERSTORMS MAY PRODUCE
A BRIEF WESTERLY WIND GUST TO 45 MPH UNTIL ABOUT 530 PM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

POCKETS OF FREEZING TEMPERATURES (30 TO 32 DEGREES) ARE POSSIBLE
FROM 2 AM TO 7 AM MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ054-055-152030-
CARBON-MONROE-
423 PM EDT SAT MAY 14 2016

...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ060-070-071-101>106-
152030-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
423 PM EDT SAT MAY 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

A LINE OF SHOWERS AND ISOLATED EMBEDDED THUNDERSTORMS IS EXPECTED
TO MOVE THROUGH LATER THIS AFTERNOON AND EARLY THIS EVENING.
SCATTERED BRIEFLY WESTERLY WIND GUSTS TO 45 MPH ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-454-455-152030-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
423 PM EDT SAT MAY 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

A LINE OF SHOWERS AND ISOLATED EMBEDDED THUNDERSTORMS IS EXPECTED
TO MOVE THROUGH LATE THIS AFTERNOON AND EARLY THIS EVENING.
A BRIEF WESTERLY WIND GUST OF 35 TO 40 KT IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>453-152030-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
423 PM EDT SAT MAY 14 2016

...GALE WARNING IN EFFECT FROM 6 PM SUNDAY TO 4 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

A LINE OF SHOWERS AND ISOLATED EMBEDDED THUNDERSTORMS IS EXPECTED
TO MOVE THROUGH BETWEEN 530 AND 7 PM. ISOLATED BRIEF WESTERLY GUSTS
TO 35 KT ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 14, 6:18 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
618 PM EDT SAT MAY 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     TSTM WND GST     1 NW PARKESBURG         39.97N  75.93W
05/14/2016  E50 MPH          CHESTER            PA   TRAINED SPOTTER

            AN ESTIMATED 50 MPH WIND GUST ASSOCIATED WITH A SQUALL
            LINE.

0536 PM     MARINE TSTM WIND SHIP JOHN SHOAL NOS     39.30N  75.38W
05/14/2016  M45 MPH          ANZ430             NJ   NOS PLATFORM

0610 PM     MARINE TSTM WIND LEWES                   38.78N  75.15W
05/14/2016  M47 MPH          SUSSEX             DE   WEATHER FLOW

0611 PM     MARINE TSTM WIND DEWEY BEACH             38.70N  75.08W
05/14/2016  M45 MPH          SUSSEX             DE   WEATHER FLOW

&&

EVENT NUMBER PHI1601030 PHI1601031 PHI1601032 PHI1601033

WD
Local storm report, May 14, 6:20 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
620 PM EDT SAT MAY 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     MARINE TSTM WIND LEWES NOS BUOY          38.78N  75.12W
05/14/2016  M48 MPH          ANZ431             DE   NOS PLATFORM

&&

EVENT NUMBER PHI1601034

WD
Local storm report, May 14, 6:27 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
627 PM EDT SAT MAY 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     MARINE TSTM WIND SANDY HOOK              40.44N  73.99W
05/14/2016  M41 MPH          MONMOUTH           NJ   WEATHER FLOW

&&

EVENT NUMBER PHI1601035

WD
Local storm report, May 14, 6:30 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
630 PM EDT SAT MAY 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     MARINE TSTM WIND DEWEY BEACH             38.70N  75.08W
05/14/2016  M48 MPH          SUSSEX             DE   WEATHER FLOW

&&

EVENT NUMBER PHI1601036

WD
Local storm report, May 14, 6:33 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
633 PM EDT SAT MAY 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     MARINE TSTM WIND BRANDYWINE SHOAL NOS    38.99N  75.11W
05/14/2016  M41 MPH          ANZ431             DE   NOS PLATFORM

&&

EVENT NUMBER PHI1601037

WD
Local storm report, May 14, 6:41 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
641 PM EDT SAT MAY 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     TSTM WND GST     1 NW PARKESBURG         39.97N  75.93W
05/14/2016  E50 MPH          CHESTER            PA   TRAINED SPOTTER

            AN ESTIMATED 50 MPH WIND GUST ASSOCIATED WITH A SQUALL
            LINE.

0536 PM     MARINE TSTM WIND SHIP JOHN SHOAL NOS     39.30N  75.38W
05/14/2016  M45 MPH          ANZ430             NJ   NOS PLATFORM

0606 PM     MARINE TSTM WIND LEWES NOS BUOY          38.78N  75.12W
05/14/2016  M48 MPH          ANZ431             DE   NOS PLATFORM

0610 PM     MARINE TSTM WIND LEWES                   38.78N  75.15W
05/14/2016  M47 MPH          SUSSEX             DE   WEATHER FLOW

0611 PM     MARINE TSTM WIND DEWEY BEACH             38.70N  75.08W
05/14/2016  M45 MPH          SUSSEX             DE   WEATHER FLOW

0616 PM     MARINE TSTM WIND DEWEY BEACH             38.70N  75.08W
05/14/2016  M48 MPH          SUSSEX             DE   WEATHER FLOW

0618 PM     MARINE TSTM WIND BRANDYWINE SHOAL NOS    38.99N  75.11W
05/14/2016  M41 MPH          ANZ431             DE   NOS PLATFORM

0620 PM     MARINE TSTM WIND SANDY HOOK              40.44N  73.99W
05/14/2016  M41 MPH          MONMOUTH           NJ   WEATHER FLOW

&&

EVENT NUMBER PHI1601030 PHI1601031 PHI1601034 PHI1601032 PHI1601033
PHI1601036 PHI1601037 PHI1601035

WD

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 2:25 AM EDTMarine Dense Fog AdvisoryPHI5 hr
May 14, 3:06 AM EDTDense Fog AdvisoryPHIBurlington, Hunterdon, Mercer, Middlesex, Monmouth, Morris and 4 more4 hr
May 14, 3:49 AM EDTGale WatchPHI12 hr
May 14, 2:33 PM EDTSpecial Marine WarningPHI117 min
May 14, 3:10 PM EDTSpecial Marine WarningPHI2 hr
May 14, 3:41 PM EDTSpecial Weather StatementPHICamden, Gloucester, Salem79 min
May 14, 4:07 PM EDTGale WarningPHI32 hr
May 14, 4:23 PM EDTSpecial Marine WarningPHI52 min
May 14, 4:41 PM EDTSpecial Marine WarningPHI2 hr
May 14, 6:26 PM EDTSpecial Marine WarningPHI94 min
May 14, 2:26 PM EDTSpecial Weather StatementPHIBerks64 min
May 14, 2:44 PM EDTSpecial Weather StatementPHIChester, Delaware61 min
May 14, 3:03 PM EDTSpecial Weather StatementPHIBerks, Carbon, Lehigh, Monroe, Montgomery, Northampton57 min
May 14, 4:12 PM EDTFreeze WatchPHICarbon, Monroe23 hr

Nearby

Special Marine Warnings in New Jersey, 2016Every special marine warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.